# SDR ASAA2014082108930

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 25,469 hours, 7,915 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pad
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK FOR FUEL/OIL HEAT EXCHANGER ON NR 1 ENGINE,  FOUND FUEL PUMP DRIVE PAD DRAIN LEAKING AT 12 DROP/MIN.  ACFT GROUNDED. ON DEFERRAL.
